# SDR IPXA13M76719

- Difficulty date: December 27, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 45,161 hours, 9,219 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: AJC7515503
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, DURING NDT INSP FOR TASK CARD 8342.  INSPECTION FOUND RT NR 4 BANJO FITTING CRACKED IN FWD FLANGE NEAR STA, Y=2164.  REPAIRED RT SIDE NR 4 BANJO FITTING CRACK IAW EA 011-5530-01-A4392, REV IR AND EO MD11-5530-49571-A.
